DOI 10.1186/s12876-021-01904-4
A rare case of nivolumab-related myasthenia gravis and myocarditis in a patient with metastatic gastric cancer.
Аннотация
BACKGROUND
Although rare, several immune-related adverse effects can be life-threatening. Here, we describe a metastatic gastric cancer patient presenting with nivolumab-related myasthenia gravis and myocarditis, a previously unreported adverse effect of gastric cancer treatment.
CASE PRESENTATION: A 66-year-old man with metastatic gastric cancer visited the emergency department because of dizziness after the first dose of nivolumab. Diagnoses of nivolumab-related myasthenia gravis and myocarditis were established. Myocardial biopsy results and anti-acetylcholine receptor antibody positivity confirmed the diagnoses. Despite plasma exchange and intravenous methylprednisolone and immunoglobulin administration, the patient's general condition gradually worsened, and he died.
CONCLUSIONS
Strict monitoring for cardiac and neuromuscular symptoms after nivolumab administration is necessary to rapidly treat these adverse effects.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.